News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: Constant Cold skin even after workingout


 andreax - Mon Sep 08, 2008 1:42 am

New symptom, cold skin after working out, and throughout the day. 88 degrees out, and 80 degrees inside, and still have cold arms as I am typing this.

Have had heart stress test, bloodwork, and mri's, general doctor tells me everything is coming up fine, still can't find out why i have this cold skin, sometimes clammy, but I think it's because i am sweating.

take metoprolol for bp, and xanax for occasional anxiety.

any help would be deeply appreciated.

god bless
 John Kenyon, CNA - Tue Sep 16, 2008 11:14 pm

User avatar Hi there -

Metaprolol (and other beta blockers) can cause cold skin due to capilary constriction in some people. It's one of the few really odd possible side effects, and is possibly the cause of your symptom, especially since nothing else seems to be happening along with this.

I'm not sure that anything can be done about it, at least if it is because of the metaprolol. If you've been taking that for a long time then perhaps something has changed metabolically (thyroid?) which is working in conjunction with the beta blocker to cause this annoying but essentially benign symptom.

Hope this is helpful.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here